Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
angster80

Month four - new cysts

Recommended Posts

Hi all:

So it's month 4 and so far progress has been fantastic. However, over the past week or so 3 cysts have popped up (pre-accutane type cysts) and I don't know whether to be concerned or simply keep hoping for the best. They are really under the skin and haven't shown any signs of going away at all. Did anyone experience this towards the end of their course and if so ...what happened?

Thanks

XOXO

Share this post


Link to post
Share on other sites

Just keep doing accutane. You will heal eventually. Maybe you should ask your derm next time you have an appointment.

In any case, you can get zits during your course of accutane, it happens. If this happens very late in your couse, your derm might decide to extend your course. It's better to take an extend course than to relapse though.

So yeah, just keep hoping for the best. It'll work out eventually, you just know it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×